# The Academic Senate



# CITY COLLEGE OF SAN FRANCIS CO 50 Frida Kahlo Way, Box E-202, San Francisco, CA 94112 (415) 239-3611 Fax (415) 452-5115

www.ccsf.edu.edu/academic-senate email: asenate@ccsf.edu

Curriculum • Degree Requirements • Grading Policies • Program Development • Student Prep & Success • Governance Accreditation • Professional Development • Program Review • Planning & Budgeting Process • Others as agreed

Note: Copies of the Final Agenda, Resolutions and Materials for the Sept 2nd 2020 meeting can be found in the Materials folder for that meeting.

# **CCSF Academic Senate Executive Council** Agenda

Wednesday, 2020 September 16, 2:30-5:00pm Location: Zoom meeting <a href="https://cccconfer.zoom.us/j/96406746184">https://cccconfer.zoom.us/j/96406746184</a> Phone info: +1 669 900 6833 or +1 253 215 8782 \* Meeting ID: 964 0674 6184

To review information on how to participate in our meetings: ASEC Zoom Meetings Housekeeping Digital packet of meeting materials available at: Meeting Materials

Note: Times are estimates and subject to change. Agenda is not official until adopted.

- I. Call to Order 2:30 (1min)
- II. Adoption of Agenda 2:31 (4min)
- III. Public Comment 2:35 (10 min)
  - A. This portion of the meeting is reserved for persons desiring to address the Senate on matters not on the agenda. No actions will be taken. Public comment is limited to 1 minute per speaker, which is about 150 words. You can submit comments in one of the following ways:
    - Raise your "hand" in Zoom to get on the speakers list and 1. deliver a live comment.
    - 2. Submit your comment through the Zoom meeting chat, to be read by a member of the Executive Council.
    - 3. Email your comment to <a href="mailto:eshanson@ccsf.edu">eshanson@ccsf.edu</a> by 2pm on the day of the meeting, to be read by a member of the Executive Council.
- IV. Reports
  - A. Officer reports 2:45 (15 minutes)
  - B. Committee on Committees report 3:00 (10 min)
  - C. Distance Education Coordinator Report 3:10(10 min)
- V. Consent Agenda 3:20 (5 min)

- A. Approval of Minutes from 2020, Sept. 2
- B. Committee appointments

### VI. Old Business

- A. Faculty input on COVID transition to remote Instructional Delivery 3:25 (20 min) with close to 100% of instruction currently being remotely delivered, with possibility of continuing remote instruction in Spring, this portion of the meeting will be to consider communication strategies to ensure current faculty experience is incorporated into future plans for online and remote delivery of instruction. (ref: Expenditures for Cares Consideration)
- B. Faculty input on Enrollment Management & Budget plans (3:45–20 min) last meeting council was provided an opportunity to provide input on the framework of Enrollment and budget plans, council will revisit this input in context of current budget information and refinement of long term planning and programmatic goals.(ref: BP 6.17 & AP 6.17, Multi year Budget & Enrollment plan Draft, Sept 10 BOT projections and plan Framework, Draft 2020-21 Budget)
- C. Roles and Responsibilities handbook ongoing discussion 4:04 (5 min)

#### VII. New Business

- A. Resolution about Equity Values at CCSF 4:10
- B. Discussion of Communication tools and issues
- VIII. Adjournment (5:00pm)

#### **Resolutions:**

# **Appointments:**

- Nominations to Committees with Unlimited membership
  - Scholarship
    - Kendra Lockman, Mathematics
    - Jacob Adams, Social Sciences
    - o Jose Del Toro Vazquez, World Languages & Cultures
    - Steven Brown, Environmental Horticulture & Floristry
    - Bruce Leung, Small Business
  - Teaching and Learning Technology Roundtable
    - o Kurt Robinson, ESL
    - o Michael Greenberg, Mathematics
  - Sustainability
    - Michelle Gorthy, Communication Studies

#### II. Nominations to Committees with Limited membership

- Equivalency Committee
  - Mark Piper, Latin American & Latino/a Studies, reappointment as member
- Distance Learning Advisory Committee
  - Katryn Wiese, Earth Sciences, new appointment as resource member

- Matriculation Advisory
  - o Peter Stoffers, New Student Counseling, new appointment as member
- Pathways
  - Yi Liang, Library & Learning Resources Center, new appointment as member

# III. Nominations to AS Workgroups / Task Forces

- Facilities Steering Committee-Diego Rivera Theater
  - Anna Asebedo, Art, member
  - o Nicole Oest, Art, member
- Facilities Steering Committee- STEAM
  - Robert Del Vecchio, Engineering & Technology, member
- Facilities Building User Group for STEAM, Diego Rivera, Student Success Center, and Evans
  - O Michelle Nermon, Architecture

#### IV. District-Level Committees and Task Forces/Workgroups

- Diversity Committee
  - o Mark Piper, Latin American & Latino/a Studies, reappointment as member
- PGC Technology Committee
  - o Michelle Simotas, English, new appointment as member

# **Pending old Business**

- Model Syllabus Elements
- Board Policy: Credit for Prior Learning AP
- ACCJC midterm Report

Next Academic Senate Executive Council Meeting Wednesday, September 30, 2020 at 2:30pm